# SDR SWAA2021081712396

- Difficulty date: February 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140DF HAS CORROSION AROUND THE EDGES / CORROSION DAMAGE ON PNL 140DF EXCEEDS 20'; OUT OF LIMITS; FABRICATED NEW PNL 140DF; P/N 453A2610-20; ACCOMPLISHED CONFROMITY INSPECTION AND VERIFIED FLOOR PANEL P/N 453A2610-20 CONFORMS TO THE SPECIFICATIONS FOUND IN BOEING DWG NO 453A2610 SHT 13 & 14 REV B; IAW SRM 53-00-53-1A-1 FIG 102; BOEING DWG NO 453A2610 REV K; AMM 51-21-41-370-803; AMM 51-21-72-370-804 ATAG 11768 453A2610-20.
